# SDR 95FDEA01479

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-23
- Aircraft serial: 19853
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP FS 950 BLKD UPPER FLANGE AND WEB CORRODED BETWEEN RBL 24 - 54.  REMOVED CORROSION AND INSTALLED DOUBLER PER SRM 53-10-9 FIG 2, SRM 51-10-9.
